Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 68017, 7 pages
http://dx.doi.org/10.1155/2007/68017
Research Article

Best Simultaneous Approximation in Orlicz Spaces

1Mathematics Department, Hashimia University, P.O. Box 150459, Zarqa 13115, Jordan
2Mathematics Department, Yarmouk University, Irbed 21163, Jordan

Received 18 July 2006; Revised 14 January 2007; Accepted 17 April 2007

Academic Editor: Ricardo Estrada

Copyright © 2007 M. Khandaqji and Sh. Al-Sharif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at Zentralblatt MATH · View at MathSciNet
  2. M. A. Krasnosel'skiĭ and Y. B. Rutickii, “Convex Functions and Orlicz Spaces,” P. Noordhoff, Groningen, The Netherlands, 1961. View at Zentralblatt MATH · View at MathSciNet
  3. M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, vol. 146 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1991. View at Zentralblatt MATH · View at MathSciNet
  4. A. Pinkus, “Uniqueness in vector-valued approximation,” Journal of Approximation Theory, vol. 73, no. 1, pp. 17–92, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. A. Watson, “A characterization of best simultaneous approximations,” Journal of Approximation Theory, vol. 75, no. 2, pp. 175–182, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Tanimoto, “On best simultaneous approximation,” Mathematica Japonica, vol. 48, no. 2, pp. 275–279, 1998. View at Zentralblatt MATH · View at MathSciNet
  7. P. D. Milman, “On best simultaneous approximation in normed linear spaces,” Journal of Approximation Theory, vol. 20, no. 2, pp. 223–238, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. N. Sahney and S. P. Singh, “On best simultaneous approximation in Banach spaces,” Journal of Approximation Theory, vol. 35, no. 3, pp. 222–224, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. B. Saidi, D. Hussein, and R. Khalil, “Best simultaneous approximation in Lp(I,E),” Journal of Approximation Theory, vol. 116, no. 2, pp. 369–379, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. I. Abu-Sarhan and R. Khalil, “Best simultaneous approximation in function spaces,” to appear in Journal of Nonlinear Functional Analysis and Differential Equations.
  11. R. Khalil, “Best approximation in Lp(I,X),” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 94, no. 2, pp. 277–279, 1983. View at Zentralblatt MATH · View at MathSciNet
  12. M. Khandaqji, R. Khalil, and D. Hussein, “Proximinality in Orlicz-Bochner function spaces,” Tamkang Journal of Mathematics, vol. 34, no. 1, pp. 71–75, 2003. View at Zentralblatt MATH · View at MathSciNet
  13. M. Khandaqji, Certain properties of Orlicz Bochner function spaces, Ph.D. thesis, Jordan University, Amman, Jordan, 2000.